MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.0PDL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's obturator did not slide correctly in.There was no allegation of patient death or serious in jury.
 
Additional Manufacturer Narrative
Additional information: d10, e1(initial reporter and facility information), g4, h3, h6 h3 evaluation summary: one sample was received for evaluation and lot number provided was received as well.A visual test was performed and it was observed all the components are assembled properly at the tube.The product met specification as received.A functional test was performed according to process instruction.The received obturator was impregnated with alcohol and inserted into the cannula and no obstruction or difficulties were detected during the test, neither ridges were observed in the inner diameter of the cannula.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mx 32590
MX  32590
MDR Report Key9500358
Report Number2936999-2019-01045
Device Sequence Number1305061
Product Code JOH
UDI-Device Identifier10884522030083
UDI-Public10884522030083
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model Number6.0PDL
Device Catalogue Number6.0PDL
Device Lot Number16L0451JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1